# SDR C2XA06IA036

- Difficulty date: March 10, 2006
- Submitted: March 17, 2006
- Operation: Air carrier
- Aircraft: N14143
- Make and model: Emb EMB-145XR
- Aircraft serial: 145739
- Aircraft time: 7,590 hours, 4,043 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: W773805920
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CRP - FLIGHT 2543, DURING PREFLIGHT INSPECTION, THE EMERGENCY EXIT SIGN IN THE GALLEY WAS FOUND TO BE INOPERATIVE. MAINTENANCE REPAIRED A BROKEN WIRE, OPERATIONALLY CHECKED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
